# SDR SIMA20130609005

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 31,984 hours, 29,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS REALLY HARD TO OPEN.  THE HANDLE WAS GETTING STUCK TRYING TO OPEN IT FROM THE INSIDE.  THE ACFT WAS REMOVED FROM SERVICE. CLEANED AND LUBRICATED CABIN DOOR SIDE ROLLERS IAW AMM 52-18-00.  TESTED SATISFACTORY. THE ACFT WAS RETURNED TO SERVICE.
